ChasetheCase

568d

Does anyone experience extreme night sweats or just overheating easily in general ? I started experiencing this symptom about two years ago when I started a mood stabilizer and a beta blocker. I am wondering if this is a medication side effect or something else.

advertisement

    • Puffy_panda

      566d

      I experienced this when I first started SSRIs and benzodiazepines and when I had withdrawal from switching medications. Night sweats are very common side effects of pysch meds so that could definitely be it. Another thing could be hormone levels/fluctuations or even the temperature in your room/clothes or pjs you wear/ blankets. Wearing lighter material might help if you don't already. Cooling gel pillows and cooling sheets may also help. Unfortunately the main thing for me was having to get used to the meds.

    • ChasetheCase

      560d

      I actually just had a general doctors appointment and they advised me on the hormone change playing a role as well. I actually have a gel pillow as well 😂 Thanks so much for the advice!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion